# SDR ASOA00101

- Difficulty date: September 12, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Part number: MS14219E5X
- Condition: Missing
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4815 - DURING FLIGHT TUL-DFW - PASSENGER NOTICED FUEL SPILLING OUT OF THE TOP PORTION OF THE LEFT WING.  CAPTAIN CONFIRMED FUEL LEAKAGE AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO OKC AND LANDED SAFELY.  MAINTENANCE INSPECTED SKIN TO RIB ATTACHMENT BRACKET FOR DAMAGE.  NO DAMAGE WAS NOTED.  MAINTENANCE INSTALLED RIVET FOLLOWING EMB 120 SRM.  MAINTENANCE THEN REINSTALLED LEFT WING FUEL PANEL JUST OUTBOARD OF NACELLE IAW EO 120-51-0005.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
